Author Topic: Librax withdrawal  (Read 72 times)

[Buddie]

Librax withdrawal
« on: November 13, 2019, 03:53:45 pm »
Question for anyone who might be able to help! I was put on librax about 13 years ago for IBS not knowing that half of each capsule was a benzo. Cut to 4 months ago, I did a rapid taper off of it as I am trying to did my system of all medications and have been having some crazy symptoms. I have a dizzy feeling that isn't quite vertigo but it feels so uncomfortable I cannot function sometimes with it. It makes me panic inside my own head. I have really bad brain fog and muscle fatigue along with muscle tightness in my neck and glands. I have been to a neurologist, rheumatologist, ENT and they all have me different diagnoses. All my bloodwork is normal and I even started seeing a therapist because I thought maybe it was all in my head. I think after reading so many stories on here that it is from the librax. I am 4 months out of taking my last pill, and when I take another benzo like Xanax, it goes away or gets better....does this get better ??? I'm nervous that this is my new normal

My therapist increased my Prozac and has talked about going on Klonopin but I fear getting addicted to that and I know you cannot be ok any of this stuff when you want to get pregnant. Any advice or suggestions would help!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Librax withdrawal
« Reply #1 on: November 13, 2019, 11:56:26 pm »
About eight weeks ago, I too did a fairly rapid taper (20 days) off of librax 10mg (two capsules per day).  It was prescribed by a former GI doctor.  I felt fine until a day or so after I jumped off and all hell broke loose (insomnia, muscle twitches, anxiety, elevated BP, head tension and a walking problem).  I was put back on 5mg (one capsule) by a chem. dependency doctor.  All symptoms improved with the exception of head tension and feeling that I'm walking on a boat.  The head tension I believe is a muscle thing probably related to stress.  The walking thing is a probably an issue with balance, inner ear or brain center that controls balance.  I'm now holding and hoping to stabilize before doing a liquid titration do get off the remainder of this crappy drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Librax withdrawal
« Reply #2 on: November 14, 2019, 02:48:46 am »
Yes I have been having the head tension feeling for about 2 months and the dizziness balance problem you're describing since early July. Even knowing it is from benzo withdrawal makes me feel better. I kept seeing these specialists and demanding more bloodwork and different scans because j was convinced I had autoimmune or MS or SOMETHING! I'm glad I found this forum to validate some of my actual physical symptoms. I'm hoping it gets better with time...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Librax withdrawal
« Reply #3 on: November 14, 2019, 03:31:47 am »
Read my post "Anybody have head pressure and unstable legs (like walking on a boat) Down from your post.  Good info. was posted for me by a some good buddies.  Be positive!!  We will all recover and be better for it :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.